# SDR ASAA9780262

- Difficulty date: November 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N969AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53063
- System (JASC): 5240 · Service Doors
- Part: Handle Pin
- Part number: 49376951
- Condition: Broken
- Location: L2 Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - AFTER ARRIVAL OF FLT 513, CREW REPORTED THE L2 DOOR HANDLE WOULD NOT CLOSE PROPERLY.  REPLACED THE L2 DOOR HANDLE RETAINING PIN AND OPERATED NORMALLY.  (M)
